# SDR FDEA202306171045

- Difficulty date: June 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24331
- Aircraft time: 62,247 hours, 40,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3430
- Condition: Burned
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN HAS LIGHTNING STRIKE DAMAGE AT STA 1547 BETWEEN S23R & S24R EVALUATED LIGHTNING STRIKE @ STA 1547 BETWEEN S23R & S24R MATL LOSS .010 MATL REMAINING  .030 ORIGINAL   MATL .040 FOUND TO BE OUT OF LIMITS PER BAC DWG 146N3430 REV - & B757 SRM 53-00-01-1A FIG  101 TABLE   II DETAIL III PERFORMED DVI IAW B757 SRM 51-10-08-0G , REPAIRED SKIN IAW B757 SRM 53-00-01-2R REPAIR   #29 SHEET 1.
